Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/73795
Title: On the uniqueness and stability of equilibrium in quality-speed competition with boundedly-rational customers : the case with general reward function and multiple servers
Authors: Li, X
Li, Q
Guo, P 
Lian, Z
Keywords: Bounded rationality
Customer-sensitive service
Matrix
Strategic queueing
Issue Date: 2017
Publisher: Elsevier
Source: International journal of production economics, 2017, v. 193, p. 726-736 How to cite?
Journal: International journal of production economics 
Abstract: In this paper, we extend the service-speed competition game with boundedly rational customers considered in Li et al. (2016) to the case with general reward function and multiple servers. The N servers make strategic decisions on their service rates sequentially and repeatedly. Since the competing servers' payoff functions can only be expressed by an implicit-function set, we propose a matrix method to derive the uniqueness of the equilibrium service rates, and we establish the stability of the equilibrium through a tatônnement scheme. By conducting a sensitivity analysis regarding the number of competing servers and the demand density, we find that the server competition benefits the customers by improving their utilities as well as getting more customers to be served. Furthermore, for a fixed demand density, the equilibrium service rate increases in the market size and converges to a certain level when the market size is large enough.
URI: http://hdl.handle.net/10397/73795
ISSN: 0925-5273
DOI: 10.1016/j.ijpe.2017.08.026
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

3
Last Week
1
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.